Advil Migraine (80 Count) Pain Reliever Liquid Filled Capsules, 200mg Ibuprofen, 20mg Potassiuim, Migraine Treatment

Advil Migraine (80 Count) Pain Reliever Liquid Filled Capsules, 200mg Ibuprofen, 20mg Potassiuim, Migraine Treatment

Advil

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Advil Migraine Pain Reliever (Ibuprofen) 200 mg 80 count: Provides fast relief for migraine pain Relieves nausea and sensitivity to light and sound Relieves severe migraine pain ibuprofen capsules Enough for 40 adult dosages Pain reliever capsules are non-steroid anti-inflammatory drugs
...more >>

Ingredients

Active Ingredient (in Each Brown Oval Capsule): Solubilized Ibuprofen (Equal to 200 mg Ibuprofen) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: D&C Yellow 10, FD&C Green 3, FD&C Red 40, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.

Always refer to the actual package for the most accurate information